Alert archive / Missouri / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 271, NWS Springfield, MO

November 14, 20204 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Nov 14, 2020, 8:08 PM CST for 4 counties in Missouri. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 14, 2020, 8:08 PM CST (02:08 UTC)
Expired
Nov 14, 2020, 9:00 PM CST
In force
52 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Dent County, MO, Maries County, MO, Phelps County, MO, Pulaski County, MO

The radar

The St Louis radar (KLSX), 133 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 14, 8:14 PM CSTTSTM WND GST 65Doolittle, MOTIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 14, 5:14 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 667 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
305 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
667 m²/s²
0-3 km storm-relative helicity
734 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted.

934 
WUUS53 KSGF 150208
SVRSGF
MOC065-125-161-169-150300-
/O.NEW.KSGF.SV.W.0271.201115T0208Z-201115T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
808 PM CST Sat Nov 14 2020

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Southeastern Maries County in central Missouri...
  Northern Dent County in south central Missouri...
  Southeastern Pulaski County in central Missouri...
  Phelps County in east central Missouri...

* Until 900 PM CST.

* At 807 PM CST, severe thunderstorms were located along a line
  extending from near Bland to Fort Leonard Wood, moving east at 75
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Rolla...                          Fort Leonard Wood...
  Salem...                          St. Robert...
  St. James...                      Doolittle...
  Newburg...                        Edgar Springs...
  Lenox...                          Beulah...
  Howes Mill...                     Devil's Elbow...
  Vichy...                          Lake Spring...
  Anutt...                          Bangert...
  Boss...                           Howes...
  Northwye...                       Lecoma...

This includes Interstate 44 between mile markers 164 and 169, and
between mile markers 171 and 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CST for south
central, central, southwestern and east central Missouri.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Springfield.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3760 9225 3764 9225 3766 9228 3827 9165
      3816 9164 3815 9153 3779 9153 3779 9131
      3770 9130 3769 9115 3759 9115
TIME...MOT...LOC 0207Z 261DEG 63KT 3827 9155 3767 9216 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Hatch
2 follow-up statements
563 
WWUS53 KSGF 150247 RRA
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
847 PM CST Sat Nov 14 2020

MOC125-150257-
/O.CAN.KSGF.SV.W.0271.000000T0000Z-201115T0300Z/
Maries MO-
847 PM CST Sat Nov 14 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARIES COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CST for south
central, central, southwestern and east central Missouri.

LAT...LON 3761 9225 3764 9225 3766 9227 3798 9175
      3805 9166 3805 9164 3807 9163 3815 9153
      3779 9153 3779 9131 3770 9130 3769 9115
      3759 9116
TIME...MOT...LOC 0247Z 270DEG 63KT 3837 9069 3777 9131 

$$

MOC065-161-169-150300-
/O.CON.KSGF.SV.W.0271.000000T0000Z-201115T0300Z/
Dent MO-Pulaski MO-Phelps MO-
847 PM CST Sat Nov 14 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST
FOR NORTHERN DENT...SOUTHEASTERN PULASKI AND PHELPS COUNTIES...

At 847 PM CST, severe thunderstorms were located along a line 
extending from near Dittmer to near Cherryville, moving east at 45 
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Rolla...                          Fort Leonard Wood...
Salem...                          St. James...
Edgar Springs...                  Lenox...
Beulah...                         Howes Mill...
Lake Spring...                    Anutt...
Bangert...                        Boss...
Howes...                          Northwye...
Lecoma...                         Stone Hill...
Sligo...                          Rosati...

This includes Interstate 44 between mile markers 180 and 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CST for south
central, central, southwestern and east central Missouri.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Springfield.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3761 9225 3764 9225 3766 9227 3798 9175
      3805 9166 3805 9164 3807 9163 3815 9153
      3779 9153 3779 9131 3770 9130 3769 9115
      3759 9116
TIME...MOT...LOC 0247Z 270DEG 63KT 3837 9069 3777 9131 

HAIL...1.00IN
WIND...60MPH
 
$$

Albano
604 
WWUS53 KSGF 150251
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
851 PM CST Sat Nov 14 2020

MOC065-161-169-150301-
/O.EXP.KSGF.SV.W.0271.000000T0000Z-201115T0300Z/
Dent MO-Pulaski MO-Phelps MO-
851 PM CST Sat Nov 14 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DENT...SOUTHEASTERN
PULASKI AND PHELPS COUNTIES WILL EXPIRE AT 900 PM CST...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until midnight CST for south
central, central, southwestern and east central Missouri.

LAT...LON 3761 9225 3764 9225 3766 9227 3798 9175
      3805 9166 3805 9164 3807 9163 3815 9153
      3779 9153 3779 9131 3770 9130 3769 9115
      3759 9116
TIME...MOT...LOC 0251Z 270DEG 63KT 3837 9065 3777 9127 

$$

Albano

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 5:44 PM CST, 2 hours 24 minutes earlier.

Area forecast discussion, Nov 14, 5:44 PM CST, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
544 PM CST Sat Nov 14 2020

...Aviation Update...

.SHORT TERM...(This evening and tonight)
Issued at 306 PM CST Sat Nov 14 2020

Early this afternoon, radar showed the remnants of the morning
showers pushing east through the eastern Ozarks, with some very
spotty showers as far west as the Highway 65 corridor.
GOES-16 visible satellite imagery highlighted an expansive field
of low-level stratus across most of Missouri that is only just
starting to clear out across far southwestern Missouri at the
moment. Surface observations had gusty southerly winds at the
surface of 20-35 mph, though the Joplin ASOS did record a peak
wind of 41 mph earlier today. A Wind Advisory is in effect for
southeast Kansas and portions of western Missouri through 6 PM as
wind gusts may approach up to 45 mph in the advisory area.

These strong winds will continue to funnel a feed of upper 50s to
near 60 degree dewpoints into portions of extreme SE Kansas and
far southwestern Missouri later this afternoon. This moisture
along with strong deep vertical shear and an approaching cold
front from Kansas will set up a potential for thunderstorm
initiation for this evening.

Previous forecasts had highlighted the potential for scattered
thunderstorm development beginning by mid-afternoon. However,
lingering low level cloud cover throughout much of the day has
limited diurnal heating area-wide, with current highs only in the
mid 50s, though low to mid 60s are being observed over SE Kansas
and far southwest Missouri. Additionally, CAM model soundings are
holding onto a subtle capping inversion near 800 mb that doesn't
look likely to erode until after sunset (around 6 PM). Some hi-
resolution models do not have the cap eroding until possibly as
late at 7-8pm depending on when the cold front interacts with a
narrow instability plume over southeast Kansas and southwest
Missouri.

Some brief supercell storm modes may develop ahead of the cold
front over southwest Missouri and persist for a few hours during
the first half of the evening (6-9pm) as the 850 mb low level jet
strengthens to around 55-60 knots ahead of the approaching cold
front and upper level trough. A more linear mode of convection
should also develop along the surface cold front across southeast
Kansas and western Missouri around this time and quickly race
southeastwards through the late evening prior to exiting the
eastern CWA by around midnight.

While all modes of severe weather will be possible, the primary
threat will be from damaging wind gusts up to 60 mph. A lower end
threat for a few brief tornadoes will primarily be tied to any
supercells and enhanced bowing segments in the line of storms
during the first half of the evening, with potential diminishing
with eastward extent as storms outrun the better instability
present across southwest Missouri. A marginal threat for large
hail to the size of quarters cannot be ruled out, as well.

Severe thunderstorm risk quickly subsides behind the front late
this evening and tonight with skies quickly clearing as a drier
air mass gets ushered into the region for Sunday. Winds will
remain gusty out of the west behind the front tonight with low
temperatures tonight in the upper 30s to around 40 degrees.

.LONG TERM...(Sunday through Saturday)
Issued at 306 PM CST Sat Nov 14 2020

Gusty winds remain in the region on Sunday with surface high
pressure to our south and departing low pressure off well to our
northeast with a strong pressure gradient in between. Westerly
wind gusts of 25-35 mph will be possible during the mid morning
and afternoon, combining with afternoon relative humidities as low
as 20-35 percent to produce widespread elevated fire weather
concerns. Confidence is low regarding Red Flag Warning issuance
due to recent rainfall and ample moisture in larger fuels.
Outdoor burning is still discouraged given the gusty winds and dry
air.

Elevated fire weather conditions on a more scattered basis will
also be possible on Monday with dry air and wind gusts upwards of
20-25 mph during the afternoon. High temperatures will be about
5-10 degrees warmer than Sunday, reaching the low to mid 60s over
the majority of the area.

The weather pattern remains dry and quiet throughout all of next
week as an upper level ridge slides into the central CONUS by mid
week. Some breezier southerly winds will return on Wednesday and
Thursday, bringing warmer high temperatures near 70 degrees for
the second half of the week.

Global models hint at our next chance for precipitation in the
extended period returning later next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 534 PM CST Sat Nov 14 2020

Showers and thunderstorms, some severe, will move through in 1 to
2 rounds this evening. Expect amendments as timing/strength
becomes more clear. Expect a wind switch behind a cold front that
is triggering the thunderstorms, with improving conditions behind
the front.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 6 PM CST this evening for MOZ066-067-077-078-
     088-089.

KS...Wind Advisory until 6 PM CST this evening for KSZ073-097-101.

&&

SHORT TERM...Rothstein
LONG TERM...Rothstein
AVIATION...Titus
Hazardous weather outlook, Nov 14, 2:34 PM CST, 5 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
234 PM CST Sat Nov 14 2020

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-152045-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
234 PM CST Sat Nov 14 2020

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Limited tornado risk.
  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Limited lightning risk.
  Elevated non thunderstorm wind risk.

DISCUSSION...

 Some scattered strong to severe storms will be possible
 beginning after dark and continuing through the late evening
 with the approach of a strong cold front. Damaging wind gusts in
 excess of 60 mph will be the main severe weather risk. A few
 brief tornadoes will also be possible, along with hail to the
 size of quarters. Thunderstorms will end from west to east
 across the area by midnight.

 Sustained winds of 20 to 30 mph and gusts of 30 to 45 mph will
 be possible into the early evening ahead of the approaching cold
 front. The highest winds will remain across extreme southeast
 Kansas and western Missouri where a Wind Advisory has been
 issued.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

 Fire weather conditions will be elevated on Sunday with a much
 drier air mass moving into the area late tonight behind the
 front. Winds will remain gusty on Sunday with some gusts of 30
 to 35 mph possible.

 Some elevated fire weather conditions will also be possible on
 Monday afternoon with some wind gusts of 20 to 25 mph and low
 relative humidities.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed later today or tonight for much
 of the area as all modes of severe storms will be possible.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Rothstein

In the hours before

Local storm report, Nov 14, 6:05 PM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 PM CST SAT NOV 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             CARTHAGE                37.18N 94.31W
11/14/2020  E1.00 INCH       JASPER             MO   STORM CHASER

&&

TITUS
Local storm report, Nov 14, 7:05 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 PM CST SAT NOV 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     TSTM WND GST     MILLER                  37.21N 93.84W
11/14/2020  E60 MPH          LAWRENCE           MO   FIRE DEPT/RESCUE

            ESTIMATED 50 TO 60 MPH WINDS.

&&

TITUS
Local storm report, Nov 14, 7:09 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 PM CST SAT NOV 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     1 W CARTHAGE            37.18N 94.34W
11/14/2020                   JASPER             MO   PUBLIC

            TREES DOWN INCLUDING LARGE TREES OVER MAINLY
            CENTRAL AND EASTERN JASPER COUNTY. TIME
            ESTIMATED FROM RADAR.

&&

TITUS
Local storm report, Nov 14, 7:11 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 PM CST SAT NOV 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TSTM WND DMG     NEOSHO                  36.87N 94.37W
11/14/2020                   NEWTON             MO   LAW ENFORCEMENT

            MEASURE 61 MPH WINDS. POWER OUTAGES IN
            CENTRAL NEOSHO.

&&

TITUS
Local storm report, Nov 14, 7:37 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
737 PM CST SAT NOV 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND DMG     1 WSW OSAGE BEACH       38.14N 92.63W
11/14/2020                   CAMDEN             MO   EMERGENCY MNGR

            HEAVY ROOF DAMAGE. TIME ESTIMATED FROM
            RADAR.

&&

TITUS
Local storm report, Nov 14, 7:44 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 PM CST SAT NOV 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND GST     5 SSE WILLARD           37.24N 93.40W
11/14/2020  M58 MPH          GREENE             MO   PUBLIC

            KSGF ASOS.

&&

TITUS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 6:04 PM CSTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence, Newton, Polk41 min
Nov 14, 6:20 PM CSTTornado WarningSGFNewton25 min
Nov 14, 6:30 PM CSTSevere Thunderstorm WarningSGFHickory, Polk8 min
Nov 14, 6:34 PM CSTTornado WarningSGFDallas, Polk26 min
Nov 14, 6:45 PM CSTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Miller, Polk, Webster60 min
Nov 14, 6:48 PM CSTSevere Thunderstorm WarningSGFBarry, McDonald, Newton42 min
Nov 14, 6:49 PM CSTSevere Thunderstorm WarningSGFDade, Greene, Lawrence41 min
Nov 14, 6:59 PM CSTTornado WarningSGFDallas31 min
Nov 14, 7:23 PM CSTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, Stone50 min
Nov 14, 7:33 PM CSTSevere Thunderstorm WarningSGFDallas, Laclede, Maries, Miller, Phelps, Pulaski and 2 more57 min
Nov 14, 7:51 PM CSTSevere Thunderstorm WarningSGFBenton24 min
Nov 14, 7:56 PM CSTTornado WarningSGFMaries, Phelps, Pulaski34 min
Nov 14, 8:06 PM CSTSevere Thunderstorm WarningSGFChristian, Douglas, Laclede, Webster, Wright54 min
Nov 14, 8:14 PM CSTSpecial Weather StatementSGFMorgan61 min
Nov 14, 8:22 PM CSTSevere Thunderstorm WarningSGFBarry, Stone, Taney53 min
Nov 14, 8:27 PM CSTTornado WarningSGFStone, Taney20 min
Nov 14, 8:29 PM CSTSpecial Weather StatementSGFDade, Dallas, Greene, Lawrence, McDonald, Newton and 1 more61 min
Nov 14, 8:38 PM CSTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Shannon, Texas67 min
Nov 14, 8:58 PM CSTSevere Thunderstorm WarningSGFChristian, Douglas, Howell, Ozark, Shannon, Taney and 3 more62 min
Nov 14, 8:58 PM CSTSevere Thunderstorm WarningSGFShannon, Texas31 min
Nov 14, 9:03 PM CSTSpecial Weather StatementSGFBarry, Christian, Greene, Laclede, McDonald, Maries and 4 more57 min
Nov 14, 9:16 PM CSTSevere Thunderstorm WarningSGFStone, Taney44 min
Nov 14, 9:19 PM CSTTornado WarningSGFDouglas, Ozark26 min
Nov 14, 9:42 PM CSTTornado WarningSGFDouglas, Howell, Ozark18 min
Nov 14, 9:58 PM CSTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Shannon, Texas35 min
Nov 14, 10:19 PM CSTTornado WarningSGFHowell, Shannon26 min
Nov 14, 10:32 PM CSTSevere Thunderstorm WarningSGFShannon43 min
Nov 14, 10:37 PM CSTSevere Thunderstorm WarningSGFHowell, Oregon57 min
Nov 14, 11:18 PM CSTTornado WarningSGFOregon15 min
Nov 14, 11:23 PM CSTSevere Thunderstorm WarningSGFOregon18 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.